My 17 year old brother has had seizures since he was 11 months old. For 15 years he has been treated for Epilepsy but despite the medication the seizures contined and ranged from one once a year until it was one once a week. For a week he was in hospital and they monitored his brain waves after giving him caffeine, chocolate, alcohol and depriving him of sleep. His brain waves did not vary and thus they have virtually ruled out Epiliepsy. From here he went to Caridiologist and they took him off the Epilim and have treated him with heart medication as his heart rate sometime ranges from 37 bpm to 170 bpm. Although he is now on the heart medication the seizures have still continued. He had a loop monitor inserted in his chest in January last year and there was no seizure from January last year but in January this year they have started again. I’m sure there is a problem with the heart but do not think this is the cause of the seizures because the loop monitor did not record when he had one thus indicating the heart didn’t change out the set parameters of the loop monitor. His seizures vary and for the first time ever he felt it coming on with his last seizure. There is no consistency as to when they occur or any obvious things that trigger it. To describe his seizures he appears to be staring into space and is in what appears to be a catatonic state. He tends to get stuck in a repetitive motion normally his hand twitching. After the seizures he normally has a huge head ache, throws up and then sleeps for a few hours. It’s been 16 years and no-one seems to have any idea what it can be but there is obviously something amiss to be causing these for 16 years now. Is there anyone who has a similar symptoms or any explanation as to what this could be or what other avenue we can explore to find a possible answer?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?